# SDR DHL2004748008

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN ENTRY DOOR DID NOT ILLUMINATE DURING EMERGENCY POWER TEST.  CLEANED CONTACT ON LIGHT & SOCKET OPS CHECKS NORMAL IAW 33-50-10.
